3 Publications

Mark all

[3]
2021 | Journal Article | IST-REx-ID: 9037 | OA
G. Ivanov, “No-dimension Tverberg’s theorem and its corollaries in Banach spaces of type p,” Bulletin of the London Mathematical Society, vol. 53, no. 2. London Mathematical Society, pp. 631–641, 2021.
View | Files available | DOI | arXiv
 
[2]
2021 | Journal Article | IST-REx-ID: 9098 | OA
G. Ivanov, “On the volume of projections of the cross-polytope,” Discrete Mathematics, vol. 344, no. 5. Elsevier, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2021 | Journal Article | IST-REx-ID: 9548 | OA
G. Ivanov and I. Tsiutsiurupa, “Functional Löwner ellipsoids,” Journal of Geometric Analysis. Springer, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

3 Publications

Mark all

[3]
2021 | Journal Article | IST-REx-ID: 9037 | OA
G. Ivanov, “No-dimension Tverberg’s theorem and its corollaries in Banach spaces of type p,” Bulletin of the London Mathematical Society, vol. 53, no. 2. London Mathematical Society, pp. 631–641, 2021.
View | Files available | DOI | arXiv
 
[2]
2021 | Journal Article | IST-REx-ID: 9098 | OA
G. Ivanov, “On the volume of projections of the cross-polytope,” Discrete Mathematics, vol. 344, no. 5. Elsevier, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2021 | Journal Article | IST-REx-ID: 9548 | OA
G. Ivanov and I. Tsiutsiurupa, “Functional Löwner ellipsoids,” Journal of Geometric Analysis. Springer, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed